| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 627200; concomitant medical product: oxf uni tib tray sz e lm pma, catalog #: 154726, lot #: 603010.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00786, 3002806535-2019-00788.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent partial knee revision of the femoral component and bearing due to an unknown reason.Subsequently, a second revision took place to a total knee due to an unknown reason.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.